# SDR QXEA2011030800208

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 23,239 hours, 24,159 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg Prox Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION THE NOSE DOOR ADVISORY LIGHT REMAINED ILLUMINATED UNTIL AFTER WE LANDED.  DURING TAXI IN, THE NOSE DOOR ADVISORY LIGHT CYCLED AT LEAST TWICE BEFORE GATE & PARKED.  FERRY FOR REPAIRS.  FOUND BACKSHELL 3261-J37 LOOSE, INSPECTED.  RIGGED PROX SENSORS NGLK 1,NGLK 2,NGDN 1,NGDN 2 ALSO PERFORMED OPS CHECK OF LANDING GEAR. OPS CHECKS GOOD. RETURNED TO SERVICE.
